On the Keldys-Fichera Boundary-value Problem for Degenerate Quasilinear Elliptic Equations
MetadataShow full metadata
We prove existence and uniqueness theorems for the Keldys-Fichera boundary-value problem using pseudo-monotone operators. The equation studied here is quasilinear, elliptic, and its set of degenerate points may be of non-zero measure. We also obtain comparison and maximum principles for this problem.
CitationChen, Z. C., & Xuan, B. J. (2002). On the Keldys-Fichera boundary-value problem for degenerate quasilinear elliptic equations. Electronic Journal of Differential Equations, 2002(87), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.